MAUDE Adverse Event Report: STRYKER SPINE-US VITOSS BA2X FOAM PACK 2.5CC; FILLER, BONE VOID, CALCIUM COMPOUND

STRYKER SPINE-US VITOSS BA2X FOAM PACK 2.5CC; FILLER, BONE VOID, CALCIUM COMPOUND
Catalog Number 2102-2102
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 11/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text: device remains implanted.
 
Event or Problem Description
A patient was implanted, with a variax plate, variax screws, a 2.5 cc vitoss ba2x foam pack.And 15 cc hydroset xt in their foot, following removal of a bone mass.Beginning approximately, four-months post-operatively.The patient reported, experiencing "severe foot pain" and difficulty walking.This report captures, the 2.5 cc vitoss ba2x foam pack.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
A patient was implanted with a variax plate, variax screws, a 2.5 cc vitoss ba2x foam pack, and 15 cc hydroset xt in their foot following removal of a bone mass.Beginning approximately four-months post-operatively, the patient reported experiencing "severe foot pain" and difficulty walking.This report captures the 2.5 cc vitoss ba2x foam pack.

Brand Name
VITOSS BA2X FOAM PACK 2.5CC
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key18804145
Report Number3004024955-2024-00003
Device Sequence Number15239716
Product Code MQV
UDI-Device Identifier00808232000689
UDI-Public00808232000689
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K102545
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2102-2102
Device Lot NumberB2001013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/29/2024
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale
Patient Weight75 KG